# SDR SWAA2017050413573

- Difficulty date: May 2, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 48,875 hours, 29,882 cycles
- System (JASC): 2565 · Escape Slide
- Part: Collar
- Part number: C23102
- Condition: Damaged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FORWARD GIRT BAR COLLAR ROLL PIN DAMAGED.  R&R COLLAR PER MT AND AMM.
